MathSciNet Relay Station
MathSciNet bibliographic data
MR1696815 82B20 (82B26)
Nickel, Bernie On the singularity structure of the 2D Ising model susceptibility. J. Phys. A 32 (1999), no. 21, 3889–3906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement